Academic Journals Database
Disseminating quality controlled scientific knowledge

On a Population Model of Systems

Author(s): Jie Huang | Wenqiang Ji | Decun Zhang | Liying Wang

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 03;
Issue: 02;
Start page: 185;
Date: 2012;
Original page

Keywords: Population Model | Global Attractor | Difference Equations

In this paper, we investigate the global character of all positive solutions of a population model of systems. Some inter-esting convergence properties of the solution are given, and lastly, we obtain that the solution is permanent under some conditions.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil